Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivalence of norms for coefficients of unitary group representations


Author: Alberto Alesina
Journal: Proc. Amer. Math. Soc. 74 (1979), 343-349
MSC: Primary 22D10
DOI: https://doi.org/10.1090/S0002-9939-1979-0524314-9
MathSciNet review: 524314
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the equivalence between the $ B(G)$ norm and the supremum norm in the Banach space $ {A_\pi }$, the closed subspace of $ B(G)$ which is generated by the coefficients of a continuous, unitary, irreducible, infinite dimensional representation $ \pi $ of a locally compact, noncompact group G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D10

Retrieve articles in all journals with MSC: 22D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524314-9
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society